Finite loop algebras of RA2 loops

Sidana, Swati and Sharma, R. K.: Finite loop algebras of RA2 loops. Acta scientiarum mathematicarum, (82) 1-2. pp. 45-53. (2016)

[img] Cikk, tanulmány, mű
math_082_numb_001_002_045-053.pdf
Hozzáférés joga: Campus

Download (937kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 1-2
Page Range: pp. 45-53
ISSN: 0001-6969
Uncontrolled Keywords: Hurokalgebra, Moufang hurok, Zorn algebra, lineáris hurok
Additional Information: Bibliogr.: p. 52-53.
Official URL: http://www.acta.hu
Date Deposited: 2017. Apr. 06. 10:06
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/40276

Actions (login required)

View Item View Item